# SDR 98ZZZX4513

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2244C
- Make and model: Cessna 180
- Aircraft serial: 30544
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RUDDER AND LT ELEVATOR, FOUND EXCESSIVE PLAY AT RUDDER AND ELEVATOR TIP WHEN MOVING CENTRAL SURFACE FROM STOP-TO-STOP.  OPENED UP ELEVATOR AND FOUND BROKEN RIVET AT OUTBOARD HINGE POINT.  REPLACED RIVET AND CLOSED UP SKIN.  MOVEMENT GONE.
